Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""Derinoz-Guleryuz O"" wg kryterium: Autor


Wyświetlanie 1-6 z 6
Tytuł :
Evaluation of spontaneous reduction among the invagination cases admitted to the paediatric emergency department; retrospective study.
Autorzy :
Fidancı İ; Department of Pediatrics, Department of Pediatric Emergency, Ankara Training and Research Hospital, University of Health Sciences, Ankara, Turkey.
Derinöz Güleryüz O; Division of Pediatric Emergency Medicine, Faculty of Medicine, Gazi University, Ankara, Turkey.
Tokgöz A; Department of Pediatrics, Faculty of Medicine, Gazi University, Ankara, Turkey.
Pokaż więcej
Źródło :
International journal of clinical practice [Int J Clin Pract] 2021 Aug; Vol. 75 (8), pp. e14322. Date of Electronic Publication: 2021 May 24.
Typ publikacji :
Journal Article
MeSH Terms :
Intussusception*
Child ; Child, Preschool ; Emergencies ; Emergency Service, Hospital ; Humans ; Male ; Retrospective Studies ; Turkey/epidemiology
Czasopismo naukowe
Tytuł :
Nebulized Ipratropium Bromide-induced Anisocoria: Why Is Anisocoria Observed?
Autorzy :
Derinoz-Guleryuz O; Department of Pediatrics, Division of Pediatric Emergency, Faculty of Medicine, Gazi University, Ankara, Turkey. .
Fidanci İ; Department of Pediatrics, Division of Pediatric Emergency, Faculty of Medicine, Gazi University, Ankara, Turkey. .
Men-Atmaca Y; Department of Pediatrics, Division of Pediatric Emergency, Faculty of Medicine, Gazi University, Ankara, Turkey. .
Pokaż więcej
Źródło :
Iranian journal of allergy, asthma, and immunology [Iran J Allergy Asthma Immunol] 2021 Feb 11; Vol. 20 (1), pp. 125-128. Date of Electronic Publication: 2021 Feb 11.
Typ publikacji :
Case Reports; Journal Article
MeSH Terms :
Anisocoria/*diagnosis
Anisocoria/*etiology
Ipratropium/*adverse effects
Anisocoria/prevention & control ; Child ; Disease Management ; Disease Susceptibility ; Emergency Medical Services ; Humans ; Ipratropium/administration & dosage ; Nebulizers and Vaporizers ; Symptom Assessment
Czasopismo naukowe
Tytuł :
Doxylamine succinate overdose: Slurred speech and visual hallucination.
Autorzy :
Derinöz-Güleryüz O; Department of Pediatric Emergency, Gazi University Faculty of Medicine, Ankara, Turkey.
Pokaż więcej
Źródło :
The Turkish journal of pediatrics [Turk J Pediatr] 2018; Vol. 60 (4), pp. 439-442.
Typ publikacji :
Case Reports; Journal Article
MeSH Terms :
Doxylamine/*analogs & derivatives
Drug Overdose/*complications
Hallucinations/*chemically induced
Histamine H1 Antagonists/*poisoning
Speech Disorders/*chemically induced
Adolescent ; Cholinesterase Inhibitors/therapeutic use ; Doxylamine/poisoning ; Drug Overdose/diagnosis ; Drug Overdose/drug therapy ; Female ; Humans ; Physostigmine/therapeutic use ; Speech
Czasopismo naukowe
    Wyświetlanie 1-6 z 6

    Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies